Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just got a prescription for it..but I'm pretty scared :confused: of an initial breakout..Any of you out there who've used it and had good results?

Share this post


Link to post
Share on other sites

If i'm not mistaken I took this this same one like man.........4-5 years ago. It honestly worked really good but the problem I had was I noticed slowly over time I had to keep taking more and more and more because my body was getting so used to it. *mainly after a few weeks I would have to not have one pill but two then three and so on*

Luckily my main issue was that my cleanser and moisturizer was breaking me out, I kept using it because I was trying to even out my skin and acne scarring. *stupid I know* I didn't notice an initial breakout but hell I was already super broke the hell out by then so I couldn't tell LOL. It did work pretty quick though and you have to drink a lot of water if i'm not mistaken.

Share this post


Link to post
Share on other sites

A friend in college used it; she had no initial breakout. Initial breakouts aren't typically associated with antibiotics as most do not cause an increased rate of exfoliation, UNLESS the antibiotic also causes a death of other bacteria which may have a controlling effect on your 'bad bacteria.' This last is simply a guess on my part for why some people may have an initial breakout with an antibiotic.

Initial breakouts are associated with topical retinoids, Accutane (not always), glycolic acid (sometimes), salicylic acid (sometimes) etc and rarely antibiotics.

Share this post


Link to post
Share on other sites
A friend in college used it; she had no initial breakout. Initial breakouts aren't typically associated with antibiotics as most do not cause an increased rate of exfoliation, UNLESS the antibiotic also causes a death of other bacteria which may have a controlling effect on your 'bad bacteria.' This last is simply a guess on my part for why some people may have an initial breakout with an antibiotic.

Initial breakouts are associated with topical retinoids, Accutane (not always), glycolic acid (sometimes), salicylic acid (sometimes) etc and rarely antibiotics.

what worries me the most is that in the reviews I read a lot of people say that it worked in the begginning but then broke out worse! :shifty::think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×